# SDR AALA202509101351

- Difficulty date: September 4, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746001620000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION BOLT ATTATCHMENT SLAT TRACK 2 LOWER BOLT ON RH WING, STA1406 RIB 3 (CPCP 574202-01) L=0.375 INCH W=0.282 INCH D=0.006 INCH. MAINTENANCE REPLACED BOLT ATTATCHMENT SLAT TRACK 2 LOWER BOLT ON RH WING, STA1406 RIB 3 IAW JC 26C61057005.
